Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


feeling sleepy all the time
Feb 5, 2013

i just started taking tribuss it been a month i always feel tired and sleepy most of the time. is it still the side effects? what can i use to boost my energy

Response from Dr. Henry

Perhaps 5-10% of patients taking Tribus (Atripla in US) have persistent noticeable sleep/brain side effects after the first 4 weeks. Changing to AM dosing helps some. I would discuss with your HIV provider to explore whether there are any other contributing causes that need to be addressed and/or , if problem persists and seems possibly related to the efavirenz, whether a change in medications should be considered (such as changing the efavirenz to nevirapine). KH



Previous
loss of foot pad/fat & cartlidge = pain!
Next
Testosterone therapy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement